# SDR SWAA2013021912858

- Difficulty date: February 8, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 99155411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 237 BETWEEN LONGERON 28L- 27L INTERCOSTAL ATTACH CLIP IS CRACKED.  REMOVED DAMAGED ANGLE FROM FRAME STATION 237 LONGERON 28L-27L.  LOCATED, DRILLED AND DEBURRED NEW ANGLE P/N 991554-11, PO 2304443.  INSTALLED NEW ANGLE AT FRAME STATION 237 LONGERON 28L-27L IAW B-717 SRM 51-41-05 SRM 51-41-05 SRM 51-40-08, SRM 51-10-04, AMM 51-10-00 AND SRM 51-41-05 FIG 7.
